# SDR Z3OAN469DN0001

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N469DN
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600469
- Aircraft time: 5,753 hours, 5,652 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838426
- Part serial: 9802083
- Condition: Damaged
- Part time: 5,754 hours, 5,652 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, G

## Discrepancy

DURING THE CLIMB OUT, WHEN PASSING THROUGH 2,000 FEET THE CREW EXPERIENCED THE OPENING OF THE EMERGENCY PRESSURIZATION VALVE CAUSING THE CABIN TEMP TO INCREASE AND LIGHT SMOKE/"HOT" SMELL IN THE CABIN. AT THIS TIME THE CREW DECLARED AN EMERGENCY, MANUALLY DROPPED THE PAX OXYGEN MASK AND RETURNED TO THE DEPARTURE AIRPORT WITHOUT INCIDENT. DURING THE EVALUATION BY MAINTENANCE PERSONAL IT WAS DISCOVERED THAT THE INLET SIDE OF THE AIR CYCLE MACHINE HAD SUSTAINED DAMAGE FROM WHAT APPEARS TO BE INLET TURBINE FAILURE.
